Publication
Title
Multidimensional IIR filters and robust rational interpolation
Author
Abstract
Language
English
Source (journal)
Multidimensional systems and signal processing. - Dordrecht
Publication
Dordrecht : 2014
ISSN
0923-6082
Volume/pages
25:3(2014), p. 447-471
ISI
000334754800003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.04.2014
Last edited 02.05.2018
To cite this reference